# SDR 07FDEA02537

- Difficulty date: July 20, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082761
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 560 FLOORBEAM UPPER CHORD HAS CORROSION ON UPPER SURFACE BETWEEN LBL12 AND LBL 20.  REMOVED DAMAGE IAW SRM 51-10-1 MAT WAS .125 REMOVED .005 -.120 REMAINS FOUND TO BE WITHIN LIMITS PERFORMED NDT FOR CRACKS, NEGATIVE RESULTS.  ROTO- PEENED IAW SOPM 20-10-03 PG 16.  TREATED AND PRIMED IAW SRM 51-10-2 PG 1 EA NR 7-5310713046.
